Volume 18, issue 4 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
On the virtually cyclic dimension of mapping class groups of punctured spheres

Javier Aramayona, Daniel Juan-Pineda and Alejandra Trujillo-Negrete

Algebraic & Geometric Topology 18 (2018) 2471–2495
Bibliography
1 J Aramayona, C Martínez-Pérez, The proper geometric dimension of the mapping class group, Algebr. Geom. Topol. 14 (2014) 217 MR3158758
2 J S Birman, Braids, links, and mapping class groups, 82, Princeton Univ. Press (1974) MR0375281
3 C Bonatti, L Paris, Roots in the mapping class groups, Proc. Lond. Math. Soc. 98 (2009) 471 MR2481956
4 P J Cameron, R Solomon, A Turull, Chains of subgroups in symmetric groups, J. Algebra 127 (1989) 340 MR1028457
5 D Degrijse, N Petrosyan, Geometric dimension of groups for the family of virtually cyclic subgroups, J. Topol. 7 (2014) 697 MR3252961
6 D Degrijse, N Petrosyan, Bredon cohomological dimensions for groups acting on CAT(0)–spaces, Groups Geom. Dyn. 9 (2015) 1231 MR3428413
7 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton Univ. Press (2012) MR2850125
8 R Flores, J González-Meneses, Classifying spaces for the family of virtually cyclic subgroups of braid groups, preprint (2016) arXiv:1611.02187
9 M G Fluch, B E A Nucinkis, On the classifying space for the family of virtually cyclic subgroups for elementary amenable groups, Proc. Amer. Math. Soc. 141 (2013) 3755 MR3091766
10 J L Harer, The virtual cohomological dimension of the mapping class group of an orientable surface, Invent. Math. 84 (1986) 157 MR830043
11 S Hensel, D Osajda, P Przytycki, Realisation and dismantlability, Geom. Topol. 18 (2014) 2079 MR3268774
12 D Juan-Pineda, I J Leary, On classifying spaces for the family of virtually cyclic subgroups, from: "Recent developments in algebraic topology" (editors A Ádem, J González, G Pastor), Contemp. Math. 407, Amer. Math. Soc. (2006) 135 MR2248975
13 D Juan-Pineda, A Trujillo-Negrete, On classifying spaces for the family of virtually cyclic subgroups in mapping class groups, (2016) arXiv:1606.00306
14 A Karrass, A Pietrowski, D Solitar, Finite and infinite cyclic extensions of free groups, J. Austral. Math. Soc. 16 (1973) 458 MR0349850
15 W Lück, The type of the classifying space for a family of subgroups, J. Pure Appl. Algebra 149 (2000) 177 MR1757730
16 W Lück, Survey on classifying spaces for families of subgroups, from: "Infinite groups: geometric, combinatorial and dynamical aspects" (editors L Bartholdi, T Ceccherini-Silberstein, T Smirnova-Nagnibeda, A Zuk), Progr. Math. 248, Birkhäuser (2005) 269 MR2195456
17 W Lück, On the classifying space of the family of virtually cyclic subgroups for CAT(0)–groups, Münster J. Math. 2 (2009) 201 MR2545612
18 W Lück, M Weiermann, On the classifying space of the family of virtually cyclic subgroups, Pure Appl. Math. Q. 8 (2012) 497 MR2900176
19 C Martínez-Pérez, A bound for the Bredon cohomological dimension, J. Group Theory 10 (2007) 731 MR2364823
20 J D McCarthy, Normalizers and centralizers of pseudo-Anosov mapping classes, PhD thesis, Columbia University (1982)
21 S A Wolpert, Geometry of the Weil–Petersson completion of Teichmüller space, from: "Surveys in differential geometry, VIII" (editor S T Yau), International (2003) 357 MR2039996